# SDR USAASB04081

- Difficulty date: June 27, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DURING WEEKLY CHECK, MAINTENANCE FOUND THE INTERIOR EMERGENCY LIGHTS AT SEAT ROWS 12 THROUGH 16 AND THE EXTERIOR LIGHTS AT RIGHT OVERWING EXIT AND LEFT AFT FUSELAGE, EXTINGUISH AFTER 10 SECONDS OF OPERATION.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT POSITION NR 5.  OPERAITONAL CHECK NORMAL.  (M)
